Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Temperature below normal, body itching, high cholesterol. Taking calcium supplements. Will I be fine?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I want your help on below questions:
1.     My Body temperature is below normal, still I feel fever all the time.
2.     Body itching(I take citrazine for it)
4.     High Cholesterol(but now it is normal)
5.     Weight – 79 Kg
6.     Height – 178 cm
My main problems are related to body itching and fever. My health checkup was done in March and everything was normal excepting cholesteraol(low good cholesterol level), D3 test was done hence I am taking calcium as per doctor's prescription, I met a dermatologist and he told me that body itching will go after some time.
Posted Wed, 6 Jun 2012 in General Health
Answered by Dr. Rakhi Tayal 29 minutes later
Thanks for posting your query.
Feeling feverish with overall itching of the skin in spite of a normal body temperature is likely to be due to cholinergic urticaria or an allergic manifestation.
In such cases, a rise of body temperature or sweating triggers the itching on the body.
Some common treatments include taking antihistamines (such a Allegra, Zyrtec, or stronger ones)-you are already taking cetrizine for it, avoiding known triggers (such as hot weather, physical activity, and spicy foods), corticosteriods (only for extreme cases), anabolic steroids, UVB therapy, sweat/exercise therapy, diet changes (such as avoiding known trigger foods), and more.

You can get the appropriate drugs prescribed from your dermatologist.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor